| Catalog Number |
ASC-018-150 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use of the trailblazer support catheter, a labelling and packaging issue was identified, with allegations of the wrong product and wrong length.The box and hub were labelled as.018 150cm angled trailblazer, but the actual catheter length appeared to be 65 or 90cm.The issue was discovered before the device was used in a patient.Sterile packaging intact.The instructions for use were followed without issue.The procedure was completed using a new device.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis the size on the pouch was.018 x 150cm the size on strain relief.018in x 150cm the over all length of the returned catheter was approximately 90cm medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.